# SDR SWI2025F00660

- Difficulty date: April 11, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.0 FLOORBEAM INBOARD FLANGE CORRODED IN MULTIPLE AREAS FROM FS 409+4 TO FS 409+120  (C-CHECK RO 05/27/2025)REPLACED RBL9 FLOORBEAM WITH NEW FABRICATED FLOOR BEAM 601R31117-17 IAW DWG 601R31117, CRJ 200 SRM 51-42-21, 51-42-22, 51-42-36, SND 601R-53-31-1332 REV -- DATED 2025-04-23. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
